# SDR CA120312027

- Difficulty date: March 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,572 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070863
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN)   BLEED 2 FAILED DURING CLIMB,  EMERGGENCY  DESCENT TO 5000 FT, RETURNED TO STATION.  RT PACK INLET TEMP SENSOR REPLACED IAW AMM 21-51-17.  RT FAN AIR VALVE AND BELLOW REPLACED IAW AMM 36-11-09 PB401.
